# SDR QXEA2020120700344

- Difficulty date: December 6, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N443QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4353
- Aircraft time: 20,642 hours, 22,408 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Governor
- Part number: 697072004
- Part serial: DAP0198
- Condition: Malfunctioned
- Location: Nr 1 Overspeed
- Part time: 28,823 hours, 30,450 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 PROPELLER TOOK =35 SEC TO UNFEATHER ON START UP.  REMOVED FROM SERVICE.  REPLACED OVERSPEED GOVERNOR ON NR 1 ENGINE, IAW Q400 AMM TASK 61-20-26-000-801 AND 61-20-26-400-801.  OPERATIONS TEST GOOD, NO FURTHER DEFECTS NOTED.  PERFORMED FUNCTIONAL TEST OF PROP TIME TO UNFEATHER, IAW Q400 AMM TASK 61-20-00-720-802.  FUNCTIONAL TEST GOOD.  RETURNED TO SERVICE.
